Skip to Main content Skip to Navigation
Journal articles

Cubic Cayley graphs with small diameter.

Abstract : In this paper we apply Polya's Theorem to the problem of enumerating Cayley graphs on permutation groups up to isomorphisms induced by conjugacy in the symmetric group. We report the results of a search of all three-regular Cayley graphs on permutation groups of degree at most nine for small diameter graphs. We explore several methods of constructing covering graphs of these Cayley graphs. Examples of large graphs with small diameter are obtained.
Document type :
Journal articles
Complete list of metadata

Cited literature [15 references]  Display  Hide  Download

https://hal.inria.fr/hal-00958952
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Thursday, March 13, 2014 - 4:52:19 PM
Last modification on : Wednesday, June 26, 2019 - 4:00:17 PM
Long-term archiving on: : Friday, June 13, 2014 - 12:03:56 PM

File

dm040205.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00958952, version 1

Collections

Citation

Eugene Curtin. Cubic Cayley graphs with small diameter.. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2001, 4 (2), pp.123-132. ⟨hal-00958952⟩

Share